Feeling dizzy and low body temp - are these hypo symptoms?

I stopped taking 10 mg T3 with my 110mg Levo on advise of endocrinologist and cardiologist. Now taking 100 Levo and waiting for blood test. I am feeling shaky, dizzy and have a low body temp. Are these hypo symptoms? Should I sit it out till I have my blood test and see what happens? Perhaps my body is still adjusting to illness and new regime. Sorry if already posted on some of this but am feeling anxious about these symptoms.

I am going to send off for the D102 genetic test to see if I may have problems converting.

4 Replies

oldestnewest
  • Yes, low body temp is a symptom. Some feel dizzy and shaky too.

    Any idea why your meds were reduced? Do you know if you were genuinely overmedicated or did someone freak out over a low tsh? Or is there a heart issue that was genuinely exacerbated by your meds?

    Do you have any recent test results you could post here? That might make it clearer and you are likely to see if there is a conversion issue. Imo there are people who do better on some t3 even if there is no conversion issue (I'm one of them) and if this is you you may not feel well on levo alone.

    I assume you've been on a good dose of levo (t3/t4 in upper quarter of range) and were still symptomatic before trying t3 - ? If it's just a matter of your meds being reduced too quickly you may feel better on more levo.

  • Hi thanks, yes it was a heart issue, Atrial fibrillation. Stopped taking my T3 which I was taking in combo with T4 for 15 years. Think I will need to sit it out for a while to see if my body really needs the extra T3.

    Maybe I should have reduced the T3 slowly rather than all at once

  • Ah, yes, this is the big red flag for doctors. Do they think you were on too much t3 (causing the AF) or are they just being safe in response to an unrelated heart issue (if that makes sense)?

    Sorry to hear you're not feeling well. I feel terrible when I have to miss my t3. But in any case even if you can do without it your levo may need some rejigging to ensure you're on the right dose.

    Good luck. Hope it is sorted out soon.

  • Thanks. Who knows,,I think I was on too much of one or the other. Tried a tiny 1mg of T3 and it kept me awake most of the night with heart thumping and tremor, so I dont know if that can be reintroduced. I pray I will improve on more levo. Thankfully I have managed to get an appointment today (!) with a private endo, I hope he can reassure me with a plan of action.

You may also like...